Advil Pain Reliever and Adult Fever Reducer Ibuprofen
Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This pain medicine and adult fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200 mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil pain reliever caplets are easy to swallow, providing relief that lasts for up to six hours.
- One pack of 100 Advil Pain Reliever and Adult Fever Reducer coated caplets, with ibuprofen 200 mg
- Pain relief and fever medicine provides relief, with packaging with 20% less plastic by 2022
- Headache medicine, back pain medicine, minor arthritis pain reliever and menstrual pain relief
- Coated Advil pain medication is easy to swallow headache, backache or minor arthritis pain relievers
- Back and body pain medicine for adults and children 12 years and older
- Take this 200mg ibuprofen back pain medication as directed
- Flexible Spending Account / Health Savings Account Eligible
Ratings and Reviews
Jay C Food Stores is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.
ReviewsAverage Customer Rating4.7(8248)5(6157)4(1735)3(320)2(25)1(11)